Ive been on seroquel 25mg for the last 4 yrs ive stopped taking it a wk ago I need to know if theres anything i need to look for so far as my body adjusting to not being o it anymore
Hi, I also take seroquel but 300mg.
In terms of Seroquel withdrawal, this drug is not known to be habit forming. Therefore Seroquel withdrawal may not be experienced at all or as unfavorably as medications that are addictive. This is one of the reasons that Seroquel has been prescribed to some patients as a sleeping pill. Many sleeping pills are addictive, but studies indicate that Seroquel is not, nor are Seroquel withdrawal symptoms a threat.
The biggest threat of Seroquel withdrawal is the reappearance of the symptoms the drug is intended to treat. Patients who suffer from schizophrenia and bipolar disorder may experience a resurgence of their adverse psychological symptoms during Seroquel withdrawal. Symptoms may actually be initially worse than they were prior to taking Seroquel.
If you notice such events ocurring contact your psyachiatrist ASAP, but you were on a very low dose, I believe you will be fine.-
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 1 answer
Posted 11 Mar 2010 • 1 answer
Posted 6 May 2010 • 1 answer
Posted 3 Jun 2013 • 1 answer
Posted 3 Oct 2015 • 0 answers